# SDR CA970312005

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Engine Accessory
- Part number: 657360634
- Condition: Faulty
- Location: Nr 1 & Nr 2 Epr
- Part time: 31,985 hours
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

(CAN) FAILURE OF BOTH #1 AND #2 ENGINE EPR GAUGES ON TAKEOFF. RESET BOTH EPR AND LG CIRCUIT BREAKERS. REPLACED ENGINE ACCESSORY UNIT AS PER WORK CARD.
